# SDR QXEA2019010700006

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,167 hours, 43,124 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483003
- Part serial: FAH0224
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 23,885 hours, 25,683 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING LANDING GEAR DOWN FOR LANDING, WE RECEIVED 3 GEAR UNSAFE (RED LIGHTS) FOR OVER A MINUTE (APPROX). GEAR THEN CAME DOWN (3 GREEN LIGHTS) WITH NO FURTHER INPUT. REMOVED FROM SERVICE. PERFORMED GVI OF MLG AND NLG, NO DAMAGE NOTED. VERIFIED MAIN AND ALTERNATE INDICATIONS SHOW GEAR DOWN AND LOCKED. FERRIED FLIGHT. R&R OF LANDING GEAR SELECTOR VALVE IAW Q400 AMM TASK 32-31-06-000/400-801. AIRCRAFT RETURNED TO SERVICE.
